# SDR SWAA2024051585148

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 51,998 hours, 31,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART INFORMATION REQUIRED FOR FAULT EMERGENCY EXIT SIGN ON RIGHT SIDE MISSING UNDER OVERWING EXIT.<[01] ADDED PART INFORMATION PER AMM 33-51-01
